# SDR 20000714SH003

- Difficulty date: April 28, 1999
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N531CW
- Make and model: Lear 25D
- Aircraft serial: 231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2407003466
- Condition: Chafed
- Location: Hydralic System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE LEFT ENGINE HYDRAULIC LINE RUPTURED DUE TO WEAR AGAINST ANOTHER HYDRAULIC LINE''S FITTINGS.  THE LINE IS LOCATED AT THE AFT PRESSURE BULKHEAD.  SUBMITTER STATED IT IS IMPORTANT TO KNOW THAT THE POINT OF ''RUBBING'' IS DIFFICULT TO INSPECT.  THE RUPTURE OF THE LINE ALLOWED SYSTEM FLUID TO DEPLETE RESULTING IN LOSS OF SYSTEM PRESSURE.  (X)
